# SDR SWIA200515892

- Difficulty date: November 21, 2005
- Submitted: November 29, 2005
- Operation: Air carrier
- Aircraft: N920SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7660
- Aircraft time: 8,354 hours, 7,087 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Trim Switch
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

CAPTAIN SIDE TRIM SWITCH INOP, WILL NOT TRIM NOSE UP OR DOWN.  REPLACED CAPTAIN'S TRIM SWITCH ON YOKE.  OPERATIONAL TEST GOOD.
